Skip to main content

Publisher: Taylor and Francis Ltd

Volume 77, Number 5, January 2007

A unified confidence interval for reliability-related quantities of two-parameter Weibull distribution
pp. 365-378(14)
Authors: Yang, Zhenlin; Xie, Min; Wong, Augustine C.M.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Book review
pp. 435-441(7)
Author: Shanmugam, Ramalingam

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more